# SDR CA190529005

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 7014300901
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) MULTIPLE DISPLAY UNIT (DU) FAILURES WERE EXPERIENCED IN FLIGHT ON DU #1, DU #2, DU #4, AND DU #6. THE TEMPERATURE AT THE ORIGIN AIRPORT WAS 32 CELSIUS WITH 75-80 PERCENT HUMIDITY.   PRIOR TO DEPARTURE AT APPROXIMATELY 0745 ZULU, #4 DU BLANKED OUT. THE DISPLAY UNIT WAS PLACED ON MEL PRIOR TO ENGINE START. JUST AFTER TAKEOFF AT APPROXIMATELY 0803 ZULU, #6 DU (COPILOT PFD) FLICKERED ERRATICALLY AND THEN FAILED. THE REVERSION CONTROL PANEL WAS USED TO PLACE PFD 2 ON DU #5. APPROXIMATELY 10 MINUTES LATER DU #1 (PILOTS PFD) FLICKERED ERRATICALLY AND FAILED AND THE CREW REVERTED TO ALTN TO REGAIN PFD 1 ON DU #2. AT THIS POINT, ATC WAS ADVISED OF THE ISSUE AND THE CREW BEGAN THE RETURN TO THE ORIGIN AIRPORT. WHILE RETURNING TO THE FIELD, THE CREW CHECKED THE AC/DC ELECTRICAL PAGES, EMS CDU BREAKERS, AND DISPLAY BRIGHTNESS ON OPERABLE DISPLAYS AND FOUND NO ISSUES. THE CREW REVERTED BACK TO NORMAL A FEW TIMES DURING THE FLIGHT ON EACH DISPLAY AS MAP DATA WAS NOT AVAILABLE ON THE COPILOTS SIDE AND TO VERIFY THE DISPLAYS WERE STILL FAILED. AFTER LANDING, DU #2 FLICKERED ERRATICALLY AND FAILED IN CHOCKS. ONCE THE PASSENGER DEPARTED THE CREW PLACED ALL REVERSIONS BACK TO NORMAL AND DU#1 RETURNED WHILE DU #2, #4, AND #6 REMAINED FAILED.   DU#1: PN 7014300-901 SN 0506E691 DU#2: PN 7014300-901 SN 0506E686 DU#4 : PN 7014300-901 SN 0506E682 DU#6 : PN 7014300-901 SN 0506E692 (TC# 20190529005)
